# SDR SCNA20251022404

- Difficulty date: October 20, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 71,649 hours, 41,770 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE DETACHED. OPEN
